# SDR FDEA2019081541871

- Difficulty date: August 14, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28882
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #12 SLAT TRACK CUTOUT LOWER SKIN OUTBOARD CORNER FOUND CRACKED AT XOS 776. REPAIR CARRIED OUT AT RIGHT HAND WING #12 SLAT TRACK CUTOUT LOWER SKIN OUTBOARD   CORNER AT XOS 776 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
